# SDR USAA950115

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Girt Bracket
- Part number: 1136043
- Condition: Corrosion
- Location: Bs 312/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 4 INCH CORRODED AREAS ON GIRT BRACKETS 2 PLACES.  FWD ENTRY STA 312 AND STA 244.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
